# SDR FDEA201812183533

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR16-FR17 -Y953 SEAT TRACK FOUND CORROSION. REPLACED THE CORRODED SEAT TRACK AT FR15-FR19 -Y953 PER SRM 51-40-21. MAJOR REPAIR IAW GMM 6-2-100.
